Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 6 > No. 2

 
   

On Jain-Beta Linear Operators

PP: 213-216
Author(s)
S. Tarabie,
Abstract
Starting from a sequence of linear positive operators introduced by G.C. Jain, we present an integral version of it. Approximation properties and the rate of convergence are investigated. We use the concept of A-statistical convergence. An extension for smooth functions is also given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved